# SDR 99UAL900642

- Difficulty date: December 10, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 32,234 hours, 5,017 cycles
- Engine: Pwa PW4060
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAD INDICATION PANEL:  ENTRY, EMER DOORS, CARGO DOORS, AND ACCESS DOORS ILLUMINATE WITH ASSOCIATED DOORS CLOSED.  NO EICAS MESSAGES.  STARTING LEFT ENG EXTINGUISHES INDICATOR LIGHTS.  UPON ENG SHUT DOWN, ALL ABNORMALITIES RESUME.  *S/D*  TEST OF THE OVERHEAD INDICATION PANEL FOUND A FAULT IN THE F/O PITOT ANN CAPSULE.  REPLACED F/O PITOT ANN CAPSULE.  DEFECT HAS NOT BEEN NOTED SINCE REPLACEMENT WAS MADE.
